Drug-Induced Liver Injury Secondary to Endocrine Therapy With Aromatase Inhibitors: A Case Report.
Аннотация
Aromatase inhibitors (AIs) are routinely used in treating estrogen receptor (ER)-positive breast cancer in postmenopausal women and are effective in reducing the recurrence of metastatic hormone-sensitive breast cancer. We present the case of a 76-year-old female with a past medical history of hypothyroidism and dyslipidemia who presented for the treatment of ER-positive pleomorphic lobular carcinoma in situ (LCIS). After initiating anastrozole, she developed weakness, loss of appetite, darkening of urine, and jaundice. Upon admission to the hospital, results from the patient's initial workup revealed abnormal liver function tests. Anastrozole was identified as the causative agent for hepatic injury and was discontinued. The patient's liver enzymes normalized two months off of the medication, and she decided to proceed with routine observation rather than initiating new endocrine therapy. This case emphasizes the importance of recognizing drug-induced liver injury (DILI) as a rare and serious complication of anastrozole use and highlights the need for consideration of possible risks with endocrine therapies.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.